How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D Your Own Question
Dr. D
Category: OB GYN
Satisfied Customers: 413
Experience:  Fellowship trained in Reproductive Endocrinology and Infertility
Type Your OB GYN Question Here...
Dr. D is online now
A new question is answered every 9 seconds

I took the plan b pill, I also have fibroids and unprotected

Resolved Question:

I took the plan b pill, I also have fibroids and unprotected sex. I have been spotting for 9 days? What does this mean?
Submitted: 8 years ago.
Category: OB GYN
Expert:  Dr. D replied 8 years ago.
It could be from the plan B but I would also take a pregnancy test just to be sure. Plan B is a high dose progesterone so it can cause breakthrough vaginal bleeding.

If you continue to spot I would make an appointment with your GYN so they can make sure it is nothing else, or the fibroids.

Hope you feel better.
Dr. D and other OB GYN Specialists are ready to help you